IJPAM: Volume 30, No. 1 (2006)
FROM THE WEIBULL DISTRIBUTION
School of Business and Economics
University of Wales Swansea
Singleton Park, Swansea, SA2 8PP, U.K.
Abstract.We give a result for general product moments of order statistics in the Weibull distribution, which includes those already available as special cases. We illustrate our result for specific values of sample size and shape parameter, provide displays of these theoretical expectations which illustrate the considerable structure to these moments, and note the scope for numerical approximations to exact results.
Received: June 9, 2006
AMS Subject Classification: 33C05, 33F05, 62E15
Key Words and Phrases: hypergeometric functions, order statistics, product moments, Weibull distribution
Source: International Journal of Pure and Applied Mathematics